| Model Number |
PATHROMTIN SL |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Three falsely depressed activated partial thromboplastin time (aptt) results were obtained using pathromtin sl reagent on a patient sample on two sysmex cs-5100 systems.When the sample was initially processed on one of the sysmex cs-5100 systems, the initial aptt result obtained on sysmex cs-5100 system (serial number: (b)(6)) recovered higher.The initial higher aptt result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely low aptt results.
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Siemens is investigating the issue.
Additional Manufacturer Narrative
Siemens filed the initial mdr 9610806-2023-00013 on 06-sep-2023.Additional information (08-sep-2023): siemens further evaluated the incident and determined that there was no reagent issue.Quality controls (qc) recovered in range at the time of the event.A repeatability and comparison study was performed between both sysmex cs-5100 systems for activated partial thromboplastin time (aptt) and the aptt results were comparable on both systems.No further erroneous results have been reported.Preanalytical variables potentially contributed to this event.The investigation findings and investigation conclusion codes in section h6 were updated to reflect the additional information.The reagent is performing according to specifications.No further evaluation of this device is required.Mdrs 9610806-2023-00014 and 9610806-2023-00015 and the associated supplemental reports were also filed for this event.